On the uniqueness of solutions to quadratic BSDEs with convex generators and unbounded terminal conditions
Annales de l'I.H.P. Probabilités et statistiques, Volume 47 (2011) no. 2, p. 559-574

In [Probab. Theory Related Fields 141 (2008) 543-567], the authors proved the uniqueness among the solutions of quadratic BSDEs with convex generators and unbounded terminal conditions which admit every exponential moments. In this paper, we prove that uniqueness holds among solutions which admit some given exponential moments. These exponential moments are natural as they are given by the existence theorem. Thanks to this uniqueness result we can strengthen the nonlinear Feynman-Kac formula proved in [Probab. Theory Related Fields 141 (2008) 543-567].

Les auteurs de l'article [Probab. Theory Related Fields 141 (2008) 543-567] ont prouvé un résultat d'unicité pour les solutions d'EDSRs quadratiques de générateur convexe et de condition terminale non bornée ayant tous leurs moments exponentiels finis. Dans ce papier, nous prouvons que ce résultat d'unicité reste vrai pour des solutions qui admettent uniquement certains moments exponentiels finis. Ces moments exponentiels sont reliés de manière naturelle à ceux présents dans le théorème d'existence. À l'aide de ce résultat d'unicité nous pouvons améliorer la formule de Feynman-Kac non linéaire prouvée dans [Probab. Theory Related Fields 141 (2008) 543-567].

DOI : https://doi.org/10.1214/10-AIHP372
Classification:  60H10
Keywords: backward stochastic differential equations, generator of quadratic growth, unbounded terminal condition, uniqueness result, nonlinear Feynman-Kac formula
@article{AIHPB_2011__47_2_559_0,
     author = {Delbaen, Freddy and Hu, Ying and Richou, Adrien},
     title = {On the uniqueness of solutions to quadratic BSDEs with convex generators and unbounded terminal conditions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {47},
     number = {2},
     year = {2011},
     pages = {559-574},
     doi = {10.1214/10-AIHP372},
     zbl = {1225.60093},
     mrnumber = {2814423},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2011__47_2_559_0}
}
Delbaen, Freddy; Hu, Ying; Richou, Adrien. On the uniqueness of solutions to quadratic BSDEs with convex generators and unbounded terminal conditions. Annales de l'I.H.P. Probabilités et statistiques, Volume 47 (2011) no. 2, pp. 559-574. doi : 10.1214/10-AIHP372. http://www.numdam.org/item/AIHPB_2011__47_2_559_0/

[1] M. Bardi and I. Capuzzo-Dolcetta. Optimal Control and Viscosity Solutions of Hamilton-Jacobi-Bellman Equations. Birkhäuser, Boston, MA, 1997. | MR 1484411 | Zbl 0890.49011

[2] P. Briand, B. Delyon, Y. Hu, E. Pardoux and L. Stoica. Lp solutions of backward stochastic differential equations. Stochastic Process. Appl. 108 (2003) 109-129. | MR 2008603 | Zbl 1075.65503

[3] P. Briand and Y. Hu. BSDE with quadratic growth and unbounded terminal value. Probab. Theory Related Fields 136 (2006) 604-618. | MR 2257138 | Zbl 1109.60052

[4] P. Briand and Y. Hu. Quadratic BSDEs with convex generators and unbounded terminal conditions. Probab. Theory Related Fields 141 (2008) 543-567. | MR 2391164 | Zbl 1141.60037

[5] F. Da Lio and O. Ley. Uniqueness results for convex Hamilton-Jacobi equations under p>1 growth conditions on data. Appl. Math. Optim. To appear. | MR 2784834 | Zbl pre05899600

[6] F. Da Lio and O. Ley. Uniqueness results for second-order Bellman-Isaacs equations under quadratic growth assumptions and applications. SIAM J. Control Optim. 45 (2006) 74-106. | MR 2225298 | Zbl 1116.49017

[7] N. El Karoui, S. Peng and M. C. Quenez. Backward stochastic differential equations in finance. Math. Finance 7 (1997) 1-71. | MR 1434407 | Zbl 0884.90035

[8] M. Kobylanski. Backward stochastic differential equations and partial differential equations with quadratic growth. Ann. Probab. 28 (2000) 558-602. | MR 1782267 | Zbl 1044.60045

[9] E. Pardoux and S. Peng. Backward stochastic differential equations and quasilinear parabolic partial differential equations. In Stochastic Partial Differential Equations and Their Applications (Charlotte, NC, 1991) 200-217. Lecture Notes in Control and Inform. Sci. 176. Springer, Berlin, 1992. | MR 1176785 | Zbl 0766.60079